Fusion barriers for heavy-ion systems

Gupta, S. K. ; Kailas, S. (1982) Fusion barriers for heavy-ion systems Physical Review C, 26 (2). pp. 747-749. ISSN 0556-2813

Full text not available from this repository.

Official URL: http://prc.aps.org/abstract/PRC/v26/i2/p747_1

Related URL: http://dx.doi.org/10.1103/PhysRevC.26.747


Analytical expressions for the fusion barrier height and radius have been derived from a four-parameter empirical fusion cross section formula for heavy ions. The fusion barrier parameters calculated, using these expressions, are in good agreement with the literature values.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:15649
Deposited On:13 Nov 2010 12:47
Last Modified:03 Jun 2011 08:22

Repository Staff Only: item control page